# SDR UIEA2025011400060

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING, DRY BAY WITH FUEL LEAK ON LOWER AFT PART BETWEEN RIB 7 AND RIB9( FUEL LEAK ON LOWER AFT PART BETWEEN RIB 7 AND RIB9 RIGHT WING, RIGHT WING, DRY BAY WAS REPAIRED IAW AMM 28-11-00-308-013. LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED )
